ok so i had unprotected sex on sunday (it was only for about 10 seconds, but still a possibility) & i took plan b on monday morning & i started having really bad period-like cramps starting the next day all the way through today (saturday) along with really bad lower back pains. i kept having to go pee frequently too & felt like my uterus was hurting too :/ then yesterday (friday) i noticed few pink colored spots on the toilet paper ONCE . since it's been 5 days since i took the pill, i read that it might be implantation bleeding since i was also cramping . oh & i took the pill while i was ovulating & i read that the chances for the pill to be successful lowers if you are ovulating & i also took it after 16 hours so that might be a problem too :/ now i'm not bleeding at all but i'm still having lower back pains but no sore breasts or vomitting . also i'm not going to be getting my period until about a week & a half later .
i'm going to the doctors on monday & hoping to get a free blood test (i'm only 18 ) but until then , i hope i can get some feedback because i have been extremely paranoid . could the pink spotting just be a side effect from the pill ? i heard that dark red bleeding is a side effect not pink spotting . i really really hope this isn't implantation bleeding could somebody just please help me out ? i think i'm going crazy :(
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.